# SDR UIEA200700320

- Difficulty date: August 16, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 81,308 hours, 13,581 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Punctured
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBOARD TRAILING EDGE DOOR INNER FACE PUNCTURED BY HOLD OPEN ROD WHEN DOORS ARE CLOSED 1.5 BY 1.5.  PERM REPAIR CARRIED OUT IAW SRM 51-40-20 PAGE 1 250 DEGREES F.
